# SDR CALA2019050700698

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B57839U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBTASK ZONE 200 OPEN, LAV A SUPPORT FITTING AT STA 340 B/L 0 IS CORRODED. REF N/R 0053993 REMOVED AND REPLACED NEW FITTING P/N 65N57839U2, BATCH 000347007 6, PO NO:SAG7990580 AT MAIN CABIN FWD LAVATORY FLOOR AT STA 340, PER SRM 51-40-02. WORK WAS ACCOMPLISHED ON N/R 0053993. REMOVED AND REPLACED NEW FITTING P/N 65B7839U2, BATCH 0003470076 , PO. NO: GAG1990580 AT MAIN CABIN FWD LAVATORY FLOOR AT STA 340 PER SRM 51-40-02. SUPPLEMENT 86912. COMPLETED ON NR 00 53993. REF INFO ABOVE. PER SRM 51-40-02.
